MathSciNet Relay Station
MathSciNet bibliographic data
MR660609 (83m:32013) 32C10 (58A99)
Green, Paul On holomorphic graded manifolds. Proc. Amer. Math. Soc. 85 (1982), no. 4, 587–590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement